Document Type

Article

Publication Date

9-1994

Abstract

We prove that in E3 the Busemann-Petty problem, concerning central sections of centrally symmetric convex bodies, has a positive answer. Together with other results, this settles the problem in each dimension.

Publication Title

Annals of Mathematics

Volume

140

Issue

2

First Page

435

Last Page

447

Required Publisher's Statement

Published by: Annals of Mathematics

Princeton University, Department of Mathematics

Article DOI: 10.2307/2118606

Stable URL: http://www.jstor.org/stable/2118606

Included in

Mathematics Commons

Share

COinS